Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on my 3rd week of my second pack of Yaz. The first pack I experienced diarrhea, and my mom told me it was normal because my body was adjusting to the new hormones. I thought nothing of how it can effect it though. I start a new week on Wednesdays and take my pill every morning between 6-7 AM. The episodes of diarrhea wouldn't come on until mid afternoon or evening time. Yaz is the only form of protection my boyfriend and I use so I'm starting to worry about if I'll get pregnant because of having the diarrhea.

My "period" on the first pack was spotting that started the first day of the 3rd week and lasted until about halfway through the sugra pills. I'm halfway through week 3 of this second pack and no spotting yet or bleeding. My boobs have been sore like I would experience before periods before starting on Yaz, and my lower back has been sore these past couple of days. I'm really worrying about my chances of pregnancy due to the diarrhea episodes I had. I haven't had any severe episode in the past several days. I haven't missed any pills either.

Can any of you explain to me the connection between diarrhea and birth control effectiveness? Should I worry or am I being really paranoid?? Please give me your advice

Loading...

i dont think you should be worried at all you should continue taking them until your body gets used to it and take some imodium md to stop the diarrhea 

if it does continue you should go to your doctor.
as for the back pain its normal with periods. 
Reply

Loading...

thank you so much!!(:
Reply

Loading...